MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X15 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X15 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 180550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away in recovery following a reverse total shoulder replacement with the comprehensive system.As far as the surgeon was concerned, the operation was completed as expected.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.D10: concomitant medical products, part (lot): 115310(j7836529), 110032410(67185082), 115395(66792976), 180552(66890490), 180553(67271033), 180550(67338919), 113613(66840669).Associated product information: 110031424(67233121), 110031399(67351423).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.The customer has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.The reported event is not confirmed.Product has not been returned.No product evaluation was able to be completed.Procedural related complications are influenced by the type of surgery, patient's pre-existing health conditions and perioperative management.In this case the patient expired after a successful surgery in the postoperative area.Cause of death has not been provided and no additional information concerning patient preoperative health history has been provided.Any surgical procedure under anesthesia places the patient at risk for bleeding, dvt/pe, cardiac stress, stroke, malignant hyperthermia and blood pressure irregularities all of which could contribute to a patient having severe complications and even death.As this is not related to our products or instrumentation, we would not consider this device related, but related to the procedure.Root cause of the reported event is not device related.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X15 ST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22530377
Report Number0001825034-2025-02160
Device Sequence Number18125707
Product Code PHX
UDI-Device Identifier00880304677135
UDI-Public(01)00880304677135(17)350430(10)67338919
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180550
Device Lot Number67338919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age66 YR
Patient SexMale